Nonlinear Differential Equations and Applications NoDEA

, Volume 15, Issue 3, pp 347–362

The large-time behavior of solutions of the Cauchy-Dirichlet problem for Hamilton-Jacobi equations

Article

DOI: 10.1007/s00030-008-7043-y

Cite this article as:
Mitake, H. Nonlinear differ. equ. appl. (2008) 15: 347. doi:10.1007/s00030-008-7043-y

Abstract.

We investigate the large-time behavior of viscosity solutions of the Cauchy-Dirichlet problem (CD) for Hamilton-Jacobi equations on bounded domains. We establish general convergence results for viscosity solutions of (CD) by using the Aubry-Mather theory.

Keywords.

large-time behaviorHamilton-Jacobi equationsCauchy-Dirichlet problemAubry set

Mathematics Subject Classification (2000).

35B4035F2535F30
Download to read the full article text

Copyright information

© Birkhaueser 2008

Authors and Affiliations

  1. 1.Department of Pure and Applied MathematicsWaseda UniversityTokyoJapan